# SDR DALA2023092908013

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 76,011 hours, 9,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS: 4A. CORRECTIVE ACTION: REMOVED PAPER FROM SUITE 4A WASH LIGHT. (2990988)
